# SDR DALA2025071005212

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1066716) MAIN CABIN, L1 DOOR CUT OUT, FLOOR SUPPORT ANGLE HAS CORROSION AT STA 312 TO STA 354. REMOVED AND REPLACED MAIN CABIN, L1 DOOR CUT OUT, FLOOR SUPPORT ANGLE SILL AT STA 312 TO STA 354 IAW B737 SRM 51-40-02.
